# SDR SWAA2024101634950

- Difficulty date: September 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BS 727B AND LBL 52 CEILING AREA AFT CARGO COMPARTMENT 2024-565342<[01] STEP 6 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138503; CAL DUE DATE: 05-AUG-25;[02] PERFORMED REPAIR ON ANGLE-SUPPORT LOCATED BTW BS 727A TO BS 747 AND LBL 52 CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0 REPAIR GENERAL TYPICAL FORMED REPAIR; SEE INDIVIDUAL SIGN OFFS BELOW.;[03] PERFORMED REPAIR ON ANGLE-SUPPORT LOCATED BTW BS 727A TO BS 747 AND LBL 52 CEILING AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0 REPAIR GENERAL TYPICAL FORMED REPAIR; SEE INDIVIDUAL SIGN OFFS BELOW.
